MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)
Catalog Number 808179100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of jk(a) positive samples with seraclone anti-jk(a).The customer also reported that she was not sure which reactions were positive respectively negative.The customer returned the supposedly defective product seraclone anti-jka and also seven patient samples that had caused unclear test results.Our quality control laboratory tested the patient samples with the customer's returned seraclone anti-jka sample and also with their retained product sample.Six patient samples showed clearly positive results and one sample reacted negatively.Additionally, the returned and the retained seraclone anti-jka sample were tested with different jka+b+ red blood cells.All positive reactions were correct.We did not observe any false negative reaction.The potency of the retained and the complaint sample were also tested.The required minimum titer was exceeded.Complaint and retained sample showed comparable results in all tests.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-jk(a) functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-JK(A)
Common Device Name
SERACLONE ANTI-JK(A)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key5955220
Report Number9610824-2016-00059
Device Sequence Number39965
Product Code KSZ
UDI-Device Identifier07611969951758
UDI-Public07611969951758
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2017
Device Catalogue Number808179100
Device Lot Number8523040-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2016
Initial Report FDA Received Date09/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1